Bulletin of the American Mathematical Society

The mathematical theory of three-dimensional cavities and jets

P. R. Garabedian

Full-text: Open access

Article information

Bull. Amer. Math. Soc., Volume 62, Number 3 (1956), 219-235.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Garabedian, P. R. The mathematical theory of three-dimensional cavities and jets. Bull. Amer. Math. Soc. 62 (1956), no. 3, 219--235. https://projecteuclid.org/euclid.bams/1183520702

Export citation


  • 1. P. R. Garabedian, Calculation of axially symmetric cavities and jets, Pacific Journal of Mathematics (to appear).
  • 2. P. R. Garabedian, H. Lewy and M. Schiffer, Axially symmetric cavitational flow, Ann. of Math. vol. 56 (1952) pp. 560-602.
  • 3. D. Gilbarg, Uniqueness of axially symmetric flows with free boundaries, Journal of Rational Mechanics and Analysis vol. 1 (1952) pp. 309-320.
  • 4. N. Levinson, On the asymptotic shape of the cavity behind an axially symmetric nose moving through an ideal fluid, Ann. of Math. vol. 47 (1946) pp. 704-730.